# SDR DALA2014061703691

- Difficulty date: June 16, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID CARGO COMPARTMENT DOOR OUTER AFT PAN BELLOW STOP FITTING NR 4.  MID CARGO COMPARTMENT DOOR OUTER AFTER PAN BELOW STOP FITTING NR 4 WAS REPAIRED IAW SRM 52-05, FIG 50.
